# SDR SWIA200312747

- Difficulty date: December 14, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 19,266 hours, 27,668 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE FRAME CRACKED AFT CENTER JUST BELOW JET PIPE.  DISCOVERED DURING C-CHECK INSPECTION.  DOUBLER REINFORCEMENT INSTALLED AT AFFECTED RT NACELLE AREA IAW EMB120 SRM 51-40-02.
